# SDR AALA202310120637

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 84,104 hours, 10,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED AN ODOR OF DIRTY SOCKS DURING DESCENT. **SUPPLEMENTAL REPORT FOR (AALA202310110637): ACCOMPLISHED CARD 72L00021001. NO SMELL AND ODOR NOTED, MAINTENANCE FOUND NO FAULTS.** (CLOSED).
